Commentarii Mathematici Helvetici


Previous issue  | Next issue  | Most recent Issue | All Issues | CMH summary
Volume 76, Issue 3, 2001
Metadata
 

Solutions nodales sur les variétés Riemanniennes non localement conformément plates à bord
D. Holcman
pp. 373–387
Abstract | Full-Text PDF (241 KB) | Metadata

Une formule de Plancherel pour l'algèbre de Hecke d'un groupe réductif p-adique
V. Heiermann
pp. 388–415
Abstract | Full-Text PDF (426 KB) | Metadata

Quasihyperbolic boundary conditions and capacity: Hölder continuity of quasiconformal mappings
Pekka Koskela, Jani Onninen and Jeremy T. Tyson
pp. 416–435
Abstract | Full-Text PDF (310 KB) | Metadata

Deformation and Cohen-Macaulayness of the multicone over the flag variety
R. Chirivì
pp. 436–466
Abstract | Full-Text PDF (570 KB) | Metadata

Modular categories of types B, C and D
Anna Beliakova and Christian Blanchet
pp. 467–500
Abstract | Full-Text PDF (427 KB) | Metadata

On triangular billiards
Jean-Christoph Puchta
pp. 501–505
Abstract | Full-Text PDF (140 KB) | Metadata

Convergence for a Liouville equation
L. Ma and Juncheng Wei
pp. 506–514
Abstract | Full-Text PDF (195 KB) | Metadata

On simply laced Lie algebras and their minuscule representations
J. Lurie
pp. 515–575
Abstract | Full-Text PDF (659 KB) | Metadata

Erratum
R. Ibáñez, Pham Huu Tiep, A. Tralle and Luis Ugarte
pp. 576
Abstract | Full-Text PDF (64 KB) | Metadata